Alert archive / New Jersey / Winter Storm Watches in 2025
Winter Storm Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 4, 2025, 2:09 AM EST for 4 states. It took effect at Jan 6, 2025, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 4, 2025, 2:09 AM EST (07:09 UTC)
- In effect from
- Jan 6, 2025, 1:00 AM EST
- Expired
- Jan 5, 2025, 2:05 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578 WWUS41 KPHI 040709 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 209 AM EST Sat Jan 4 2025 DEZ001>004-MDZ012-015-019-020-NJZ016-021>025-042015- /O.NEW.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Including the cities of Dover, Chestertown, Hammonton, Ocean City, Centreville, Atlantic City, Millville, Pennsville, Wilmington, Rehoboth Beach, Georgetown, Easton, Cape May Court House, and Denton 209 AM EST Sat Jan 4 2025 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations between 5 and 9 inches possible. * WHERE...Portions of central, northern, and southern Delaware, northeast Maryland, and southern New Jersey. * WHEN...From late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through midday Monday. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NJZ017>020-026-027-PAZ070-071-101-102-104-042015- /O.NEW.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery- Including the cities of Mount Holly, Long Beach Island, Camden, Oxford, West Chester, Philadelphia, Lansdale, Kennett Square, Moorestown, Jackson, Cherry Hill, Wharton State Forest, Glassboro, Media, Honey Brook, and Norristown 209 AM EST Sat Jan 4 2025 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations between 3 and 6 inches possible. * WHERE...Portions of southern New Jersey and southeast Pennsylvania. * WHEN...From late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through midday Monday. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ RCM
2 follow-up statements
718 WWUS41 KPHI 041933 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 233 PM EST Sat Jan 4 2025 DEZ001>004-MDZ012-015-019-020-NJZ016-021>025-050900- /O.CON.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Including the cities of Chestertown, Ocean City, Dover, Atlantic City, Georgetown, Millville, Rehoboth Beach, Centreville, Pennsville, Easton, Denton, Cape May Court House, Hammonton, and Wilmington 233 PM EST Sat Jan 4 2025 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations between 5 and 10 inches possible. * WHERE...Portions of central, northern, and southern Delaware, northeast Maryland, and southern New Jersey. * WHEN...From late Sunday night through late Monday night. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through midday Monday. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ NJZ017>020-026-027-PAZ070-071-101-102-104-050900- /O.CON.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery- Including the cities of Philadelphia, Cherry Hill, Moorestown, Wharton State Forest, Honey Brook, West Chester, Glassboro, Media, Long Beach Island, Oxford, Lansdale, Kennett Square, Norristown, Camden, Jackson, and Mount Holly 233 PM EST Sat Jan 4 2025 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations between 3 and 6 inches possible. * WHERE...Portions of southern New Jersey and southeast Pennsylvania. * WHEN...From late Sunday night through late Monday night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through midday Monday. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Fitzsimmons
803 WWUS41 KPHI 050705 WSWPHI URGENT - WINTER WEATHER MESSAGE National Weather Service Mount Holly NJ 205 AM EST Sun Jan 5 2025 DEZ002>004-MDZ012-015-019-020-052015- /O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ /O.NEW.KPHI.WS.W.0001.250106T0300Z-250107T0900Z/ Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline- Including the cities of Denton, Easton, Rehoboth Beach, Centreville, Chestertown, Georgetown, and Dover 205 AM EST Sun Jan 5 2025 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 5 and 10 inches. The snow may mix with sleet and freezing rain for a time, producing a light glaze. * WHERE...Portions of central and southern Delaware and northeast Maryland. * WHEN...From 10 PM this evening to 4 AM EST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions will impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through Monday morning, potentially coming down in excess of 1 inch per hour. The mixture potential with freezing rain and sleet will occur Monday afternoon as precipitation begins to lighten. It will then change back to all snow before gradually tapering off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ DEZ001-NJZ016-021-023-024-052015- /O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ /O.NEW.KPHI.WS.W.0001.250106T0600Z-250107T0600Z/ New Castle-Salem-Cumberland-Cape May-Atlantic Coastal Cape May- Including the cities of Millville, Ocean City, Wilmington, Pennsville, and Cape May Court House 205 AM EST Sun Jan 5 2025 ...WINTER STORM WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 8 inches. * WHERE...In Delaware, New Castle County. In New Jersey, Atlantic Coastal Cape May, Cape May, Cumberland, and Salem Counties. * WHEN...From 1 AM Monday to 1 AM EST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions will impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through Monday morning, potentially coming down in excess of 1 inch per hour. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NJZ017-018-022-025-027-PAZ070-102-052015- /O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ /O.NEW.KPHI.WS.W.0001.250106T0600Z-250107T0600Z/ Gloucester-Camden-Atlantic-Coastal Atlantic-Southeastern Burlington-Delaware-Eastern Chester- Including the cities of Media, Camden, Cherry Hill, West Chester, Atlantic City, Hammonton, Kennett Square, Wharton State Forest, and Glassboro 205 AM EST Sun Jan 5 2025 ...WINTER STORM WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations between 3 and 6 inches. * WHERE...Portions of southern New Jersey and southeast Pennsylvania. * WHEN...From 1 AM Monday to 1 AM EST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions will impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through Monday morning, potentially coming down at rates approaching 1 inch per hour for a brief period. It will then gradually taper off Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NJZ019-020-026-PAZ071-101-104-052015- /O.UPG.KPHI.WS.A.0001.250106T0600Z-250107T0600Z/ /O.NEW.KPHI.WW.Y.0002.250106T0600Z-250107T0300Z/ Northwestern Burlington-Ocean-Coastal Ocean-Philadelphia-Western Chester-Eastern Montgomery- Including the cities of Honey Brook, Lansdale, Long Beach Island, Jackson, Moorestown, Norristown, Oxford, Mount Holly, and Philadelphia 205 AM EST Sun Jan 5 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST MONDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches. * WHERE...Portions of southern New Jersey and southeast Pennsylvania. * WHEN...From 1 AM to 10 PM EST Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through Monday morning. It will then gradually taper off Monday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ PAZ060-103-106-052015- /O.NEW.KPHI.WW.Y.0002.250106T0600Z-250107T0300Z/ Berks-Western Montgomery-Lower Bucks- Including the cities of Doylestown, Morrisville, Pottstown, Reading, and Collegeville 205 AM EST Sun Jan 5 2025 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST MONDAY... * WHAT...Snow expected. Total snow accumulations between 2 and 4 inches. * WHERE...Berks, Lower Bucks, and Western Montgomery Counties. * WHEN...From 1 AM to 10 PM EST Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Snow will overspread the region late Sunday night and intensify through Monday morning. It will then gradually taper off Monday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ RCM
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 3, 9:56 PM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Jan 3, 9:56 PM EST, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 956 PM EST Fri Jan 3 2025 .SYNOPSIS... A weak disturbance will pass through this evening bringing a chance for some light snowfall to portions of the area. High pressure will then build into the region over the weekend. Another low pressure system will approach the Mid-Atlantic region early Monday into Monday night, bringing a more widespread potential for snowfall. Behind this system, cold and dry high pressure will prevail across the region through the end of next week. && .NEAR TERM /THROUGH SATURDAY/... As of 950pm tonight, the Winter Weather Advisory was allowed to expire as snowfall has largely ended for most of the region. A few isolated snow showers remain possible overnight, but any additional accumulations are expected to be minimal. The greater threat overnight will be the potential for icy roads and sidewalks as temperatures drop into the mid-20s and any snowmelt from earlier in the day refreezes. The base of an upper trough lies over the eastern Great lakes and Ohio Valley an a strong shortwave moving into the base of the trough will spin off a weak area of low pressure near the Delmarva Peninsula. This low passes off the Mid-Atlantic coast this evening, and then a strong cold front follows behind late tonight as the trough works its way through the Northeast. Arctic high pressure over central Canada digs down into the central United States, and an Arctic air mass spreads into the region The strong cold front to the west passes through the region from west to east, and will be offshore after midnight tonight. Although surface high pressure begins to build in from the west, a closed upper low remains over eastern Canada with an upper trough extending down into the Mid-Atlantic. Strong shortwaves will pass through the region on Saturday. This will bring clouds through the region during the day. Lake Effect snow will develop off of Lake Ontario and Lake Erie. Although accumulating snow will stay well north of the southern Poconos, the shortwaves may be strong enough to spark off some flurries over the northern areas in the afternoon. A tight northwest pressure gradient develops over the area late tonight and Saturday with northwest winds 15 to 20 mph with 30 to 35 mph gusts. Strong cold air advection will be underway starting tonight. Lows tonight will be in the teens in the southern Poconos and otherwise lows will be in the low to mid 20s. Wind chill values tonight will be down into the teens. Highs on Saturday will be in the low to mid 30s with wind chill values in the teens and low 20s. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Saturday night and Sunday will feature the transition between systems as high pressure over the Tennessee Valley shifts off the Southeast coast on Sunday. Skies will be mostly clear/sunny during this period with west-northwest winds around 15-25 mph. Lows on Saturday night will bottom out in the teens/low 20s with highs on Sunday topping out in the upper 20s to mid 30s. Our attention then turns to the winter storm potential that will impact the Mid-Atlantic region late Sunday night through Monday, possibly lingering into Monday night. A potent shortwave ejecting out of the Rocky Mountain region will develop into a closed low as it slides across the Central Plains. This closed low will undergo cyclogenesis and lead to a surface low developing while tracking through the Central US on Sunday night. The surface low will continue to track due east crossing somewhere between the southern Delmarva and eastern North Carolina by Monday afternoon. The biggest challenge that still persists at this time is with regard to the track of the surface low and where it will be as it crosses through the area. While the majority of ensemble guidance has shown a southern shift over the past 12-24 hours with QPF, looking at the overall atmosphere aloft including jet dynamics and mesoscale features, it seems that the overall consensus of the track seems to be too far south. Depending on the strength of the system as it approaches and confluence that lingers over the Northeast US, will simply determine how far north the snow shield reaches. Have started to see some waffling back and forth with the 12Z guidance, so don't completely buy the entire southern shift. Unfortunately, there is still a lot of uncertainty amongst global guidance, where the greatest potential for higher-level impacts remains over the southern-half of the forecast area. With all this in mind, the forecast this afternoon features a solution that incorporates warning level snowfall for areas around Philadelphia and points south. The highest snowfall amounts will end up being located within a frontogenetic band where SLRs will be locally higher under an area of enhanced snowfall. The confidence is rather low on where this FGEN band will set-up over the region though. Based on latest 700-850 mb frontogenesis progs, the greatest likelihood will be somewhere between the Philly metro and central Delaware. In fact, some of the hi-res guidance that has come in this afternoon shows a warm nose between 850-925 mb that creeps northward during the day on Monday into portions of the Eastern Shore of Maryland and southern Delaware. This would result in some potential mixing issues in the form of sleet and/or freezing rain which will drastically undercut snow totals, with the heaviest snow totals located just north of the mixing line. Upon discussion with neighboring offices and given the overall uncertainty, have opted to not issue any Winter Weather headlines with this forecast package. In terms of snowfall amounts, our initial forecast is for a 4-6 inch snowfall event for areas on a line from I-76 to I-195 and points south, including the Philadelphia metro. Within this area, will be a localized maxima of 6-8+ inches depending on where the frontogenetic banding sets up. Between the I-80 and I-76/I-195 corridor, expecting totals in the 2-4 inch range with totals less than 2 inches to the north of I-80. There will be a sharp northern gradient to the snowfall due to confluence and dry air off to the north, so some of these totals may be slightly too high. && .LONG TERM /TUESDAY THROUGH FRIDAY/... In wake of departing system, the Northeast US and Mid-Atlantic region will be situated within a deep longwave trough aloft. Expansive Canadian high pressure will build over the Central US and gradually work its way east through the end of the week, resulting in dry conditions through the period. Although it will be dry, this will allow a colder airmass to pour into our region. On average, temperatures will be roughly 10 degrees below average. With northwest flow continuing, winds should remain breezy for much of the period. This will result in wind chills in the teens/20s during the day, with single digits at night. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight....Temporary sub-VFR conditions as SN ends 00Z through 02Z this evening, mainly for I-95 terminals and south & east. Otherwise, prevailing VFR. W winds around 10 kt, becoming NW 10 to 15 kt with 20 to 25 kt gusts late tonight. Low confidence. Saturday...VFR. NW winds 15 to 20 kt with 25 to 30 kt, though gusts could be as high as 35 kt. Moderate confidence. Outlook... Saturday night through Sunday...VFR. No significant weather expected. Sunday night through Monday night...Sub-VFR conditions probable. Snow likely. Snow may become heavy at times on Monday. Tuesday through Wednesday...VFR. No significant weather expected. && .MARINE... A Gale Warning is in effect for all waters for tonight through Saturday. A strong cold front moves across the waters this evening. W winds 10 to 15 kt with gusts up to 25 kt will turn NW and increase to 15 to 25 kt with 35 to 40 kt late tonight, and those winds will continue into Saturday. Seas 3 to 5 feet. VSBY restrictions in rain/snow through this evening. Outlook... Saturday night through Sunday...Lingering gale force conditions possible early Saturday night. Otherwise, SCA conditions likely through Sunday due to elevated winds/seas. Sunday night through Monday...No marine headlines expected. Periods of snow and/or rain likely. Monday night through Wednesday...SCA conditions probable with a slight chance of gale force gusts over the Atlantic coastal waters. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 6 PM EST Saturday for ANZ430-431-450>455. && SYNOPSIS...Deal/DeSilva NEAR TERM...MJL/MPS SHORT TERM...DeSilva LONG TERM...DeSilva AVIATION...DeSilva/MJL/MPS MARINE...DeSilva/MPS
In the hours before
Local storm report, Jan 3, 9:34 PM EST, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
934 PM EST Fri Jan 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Snow Bridgeville 38.74N 75.60W
01/03/2025 M0.8 Inch Sussex DE Mesonet
&&
NGLocal storm report, Jan 3, 9:40 PM EST, 4 hours 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
940 PM EST Fri Jan 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Snow East Nantmeal Twp 40.12N 75.72W
01/03/2025 M0.5 Inch Chester PA Trained Spotter
Elevation of 685 feet.
0530 PM Snow Hockessin 39.79N 75.69W
01/03/2025 M0.2 Inch New Castle DE Trained Spotter
Measured on the grass.
0541 PM Snow Jennersville 39.82N 75.87W
01/03/2025 M0.7 Inch Chester PA Public
0544 PM Snow Glenmoore 40.09N 75.77W
01/03/2025 M0.5 Inch Chester PA Trained Spotter
0545 PM Snow Delran 40.02N 74.95W
01/03/2025 M0.4 Inch Burlington NJ NWS Employee
0556 PM Snow East Nottingham Twp. 39.76N 75.98W
01/03/2025 M0.8 Inch Chester PA Trained Spotter
0600 PM Snow Hilltown Twp 40.34N 75.26W
01/03/2025 M0.3 Inch Bucks PA Trained Spotter
0600 PM Snow Washington Twp 39.75N 75.08W
01/03/2025 M0.4 Inch Gloucester NJ Trained Spotter
0600 PM Snow Upper Dublin Twp 40.15N 75.20W
01/03/2025 M0.5 Inch Montgomery PA Public
0615 PM Snow Fox Chase 40.07N 75.08W
01/03/2025 M0.4 Inch Philadelphia PA Trained Spotter
0615 PM Snow 1 SW Freehold 40.25N 74.28W
01/03/2025 M0.5 Inch Monmouth NJ Trained Spotter
0620 PM Snow Trenton Mercer Airport 40.28N 74.81W
01/03/2025 M0.4 Inch Mercer NJ ASOS
0620 PM Snow 0.6 NNE Hamilton Square 40.24N 74.65W
01/03/2025 M0.5 Inch Mercer NJ Trained Spotter
0626 PM Snow West Caln Twp 40.01N 75.86W
01/03/2025 M0.8 Inch Chester PA Trained Spotter
0640 PM Snow Bayville 39.91N 74.15W
01/03/2025 M0.2 Inch Ocean NJ Public
0656 PM Snow Mount Laurel 39.93N 74.89W
01/03/2025 M0.2 Inch Burlington NJ Trained Spotter
0700 PM Snow Mount Holly WFO 40.01N 74.82W
01/03/2025 M0.2 Inch Burlington NJ Official NWS Obs
0704 PM Snow Reading Regional Airpor 40.38N 75.97W
01/03/2025 M0.4 Inch Berks PA ASOS
0719 PM Snow Huffs Church 40.44N 75.61W
01/03/2025 M0.2 Inch Berks PA Public
0757 PM Snow Haddon Township 39.91N 75.04W
01/03/2025 M0.2 Inch Camden NJ Trained Spotter
0806 PM Snow East Coventry Twp 40.20N 75.62W
01/03/2025 M0.4 Inch Chester PA Trained Spotter
0823 PM Snow Bridgeville 38.74N 75.60W
01/03/2025 M1.6 Inch Sussex DE Public
0849 PM Snow Furlong 40.30N 75.08W
01/03/2025 M0.3 Inch Bucks PA Trained Spotter
0917 PM Snow 1 SSE Northampton Twp 40.20N 75.00W
01/03/2025 M0.5 Inch Bucks PA NWS Employee
0933 PM Snow Bridgeville 38.74N 75.60W
01/03/2025 M0.8 Inch Sussex DE Mesonet
&&Special weather statement, Jan 3, 9:41 PM EST, 4 hours 28 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 941 PM EST Fri Jan 3 2025 DEZ001-002-MDZ012-015-019-020-NJZ013-015>027-PAZ070-071-101>106- 040600- New Castle-Kent-Kent MD-Queen Annes-Talbot-Caroline- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- Including the cities of Wilmington, Dover, Chestertown, Centreville, Easton, Denton, Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Atlantic City, Long Beach Island, Wharton State Forest, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 941 PM EST Fri Jan 3 2025 ...ICY CONDITIONS POSSIBLE WITH SNOW MELT REFREEZING TONIGHT... Snow that melted on roadways and sidewalks earlier today may refreeze as temperatures fall into the mid-20s overnight, leading to potentially slippery conditions. A few isolated snow showers also remain possible overnight. While any additional accumulations will be light, any untreated road surfaces or sidewalks may become slippery. If traveling tonight, slow down, use caution, and allow for extra time. If a surface looks wet, it could be icy! MJL
Local storm report, Jan 3, 9:46 PM EST, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
946 PM EST Fri Jan 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM Snow Upper Darby 39.96N 75.27W
01/03/2025 M0.4 Inch Delaware PA Public
&&
NGLocal storm report, Jan 4, 12:56 AM EST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1256 AM EST Sat Jan 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Snow Philadelphia Internatio 39.88N 75.22W
01/04/2025 M0.0 Inch Philadelphia PA ASOS
&&
RCMLocal storm report, Jan 4, 12:57 AM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1257 AM EST Sat Jan 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Snow Trenton Mercer Airport 40.28N 74.81W
01/04/2025 M0.4 Inch Mercer NJ ASOS
&&
RCMNearby
Winter Storm Watches in New Jersey, 2025Winter Storm Watches in Maryland, 2025Winter Storm Watches in Pennsylvania, 2025Every winter storm watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.